# SDR CA130805015

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED ENGINE SURGING WHILE INITIATING DESCENT AT HIGH ALTITUDE.  CF & FSR ARE TROUBLESHOOTING WITH THE CUSTOMER. ENG REP WILL GO TO ASSIST INVESTIGATORS.
